# SDR HALA2014091100136

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 82,769 hours, 34,002 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE.  IAW APU ECU BITE, FAULTING PT2 INLET PRESSURE SENSOR.   RESET APU ECB.  BITE TEST COMPLETED AND ALL PASSED.  OPERATED APU BLEED VALVE SEVEARL TIMES. ALL OPS NORMAL. PRESSURE 32PSI.  OPERATED PACKS.  ALL INDICATIONS NORMAL.  OK FOR FURTHER SERVICE
